Domains of Existence for Plurisubharmonic Functions.

Eric Bedford; Dan Burns

Mathematische Annalen (1978)

  • Volume: 238, page 67-70
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Bedford, Eric, and Burns, Dan. "Domains of Existence for Plurisubharmonic Functions.." Mathematische Annalen 238 (1978): 67-70. <http://eudml.org/doc/163183>.

@article{Bedford1978,
author = {Bedford, Eric, Burns, Dan},
journal = {Mathematische Annalen},
keywords = {Extension of Plurisubharmonic Function; Levi Form},
pages = {67-70},
title = {Domains of Existence for Plurisubharmonic Functions.},
url = {http://eudml.org/doc/163183},
volume = {238},
year = {1978},
}

TY - JOUR
AU - Bedford, Eric
AU - Burns, Dan
TI - Domains of Existence for Plurisubharmonic Functions.
JO - Mathematische Annalen
PY - 1978
VL - 238
SP - 67
EP - 70
KW - Extension of Plurisubharmonic Function; Levi Form
UR - http://eudml.org/doc/163183
ER -

NotesEmbed ?

top

You must be logged in to post comments.